MathSciNet Relay Station
MathSciNet bibliographic data
MR670133 60G46 (35C99 42C10 46E30)
Burkholder, D. L. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L\sp{p}$. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 3, 591–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement